Tokyo Journal of Mathematics

Exceptional Minimal Surfaces Whose Gauss Images Have Constant Curvature

Makoto SAKAKI

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 15, Number 2 (1992), 381-388.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270129463

Digital Object Identifier
doi:10.3836/tjm/1270129463

Mathematical Reviews number (MathSciNet)
MR1197105

Zentralblatt MATH identifier
0784.53037

Citation

SAKAKI, Makoto. Exceptional Minimal Surfaces Whose Gauss Images Have Constant Curvature. Tokyo J. Math. 15 (1992), no. 2, 381--388. doi:10.3836/tjm/1270129463. https://projecteuclid.org/euclid.tjm/1270129463


Export citation